MathSciNet Relay Station
MathSciNet bibliographic data
MR2016616 (2004k:60069) 60F10 (60F05 60F15 60G50 62F03)
Jing, Bing-Yi; Shao, Qi-Man; Wang, Qiying Self-normalized Cramér-type large deviations for independent random variables. Ann. Probab. 31 (2003), no. 4, 2167–2215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement